# SDR CA130508009

- Difficulty date: May 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Overheated
- Location: Cabin Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

(CAN) ELECTRICAL BURNING ODOR REPORTED IN THE CABIN.  MAINTENANCE R & R BURNED BALLAST PS63 ON RT AFT SIDE OF CEILING.  OPS CHECKED GOOD REF AMM 33-21-03.
